Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Pseudoholomorphicity of closed minimal surfaces in constantly curved $ 4$-spaces

Author: Chi-Ming Yau
Journal: Proc. Amer. Math. Soc. 110 (1990), 1027-1032
MSC: Primary 53C42; Secondary 58E20
MathSciNet review: 1030738
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The twistor lifts of a minimal surface in a constantly curved $ 4$-space are studied. Computing the Laplacian of the length of their differentials provides a topological condition for pseudoholomorphicity. Geometric conditions for holomorphicity of surfaces in flat spaces are found.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 58E20

Retrieve articles in all journals with MSC: 53C42, 58E20

Additional Information

Keywords: Minimal surfaces, constantly curved $ 4$-spaces, twistor lifts, pseudoholomorphicity
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society